# SDR 9800699756

- Difficulty date: January 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47180
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY LIGHTS AT FORWARD GALLEY DOOR, FORWARD CABIN OVERHEAD, FLOOR PROXIMITY, AND AFT STAIRS INOPERATIVE.  REPLACED BATTERIES AND REPAIRED WIRING, OPERATIONAL CHECK NORMAL.
